# SDR A6WA201441594

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL & RBL 9 INBD & OTBD CLIPS ARE CRACKED.  R & R INBD & OTBD CLIPS AT LBL 9 & RBL 9 & FS 280 IAW SRM 51-40-11, 51-42-13 & REO 601R-53-11-171 REV D DATED 2-7-13.
